# SDR GTIA2020101535394

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 21,820 hours, 9,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT FORWARD MEGAPHONE WILL NOT TEST.  REMOVED AND REPLACED FWD MEGAPHONE, OPERATIONS NORMAL, REF AMM 25-65-00.
